Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2016, 12:04 AM EST for Atlantic County, Monmouth County, Ocean County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 12:04 AM EST (05:04 UTC)
- Expired
- Feb 25, 2016, 1:00 AM EST
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
995
WWUS81 KPHI 250504
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EST THU FEB 25 2016
NJZ013-014-019-020-022-026-027-250600-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
1204 AM EST THU FEB 25 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...MONMOUTH...
OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 1203 AM EST...A STRONG THUNDERSTORM WAS OVER MAYS LANDING...OR 13
MILES NORTH OF OCEAN CITY...MOVING NORTHEAST AT 85 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...MIDDLETOWN...
JACKSON...HOWELL...MARLBORO...BARNEGAT...TINTON FALLS...HOLMDEL...RED
BANK...BEACHWOOD...MATAWAN...MANASQUAN...HIGHLANDS...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON AND SEASIDE HEIGHTS.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4033 7397 4006 7407 3980 7409 3979 7410
4000 7408 4001 7409 3981 7417 3978 7411
3980 7417 3975 7420 3977 7412 3975 7414
3933 7465 3937 7476 3941 7484 4043 7422
4046 7418 4041 7402 4048 7401 4047 7400
TIME...MOT...LOC 0503Z 211DEG 72KT 3945 7470
$$
GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 24, 11:58 PM EST, 6 minutes earlier.
Area forecast discussion, Feb 24, 11:58 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EST WED FEB 24 2016
.SYNOPSIS...
STRONG LOW PRESSURE OVER LAKE ERIE WILL MOVE NORTHEAST SWEEPING
ITS TRAILING COLD FRONT ACROSS THE MID- ATLANTIC REGION THIS
THURSDAY MORNING. THE LOW WILL CONTINUE NORTHEAST THROUGH CANADA
DURING THURSDAY AND WINDS BEHIND THE LOW WILL BRING COLDER AIR FOR
FRIDAY AND SATURDAY. HIGH PRESSURE WILL MAINTAIN GENERALLY FAIR
WEATHER FROM FRIDAY THROUGH THE WEEKEND WITH A MODERATING
TEMPERATURE TREND FROM SUNDAY INTO EARLY NEXT WEEK. A COLD FRONT
PASSAGE ON MONDAY SHOULD BE MOSTLY RAIN FREE BUT RETURN
TEMPERATURE TO NEAR NORMAL FOR THE BEGINNING OF MARCH.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
1155 PM: NO TIME FOR GRIDS YET...JUST CLEARING WATCHES ADVISORIES.
TOR WATCH ENDED. WIND ADVY NOW JUST COASTAL NJ. COASTAL FLOOD
ADVISORIES AS UPDATED AROUND 1115PM CONTINUE.
THE CELLS WERE/ARE MOVING NE AT ABOUT 75 TO 80 KT...SUPPORTED BY
THE 00Z/25 IAD SOUNDING.
ANOTHER BATCH OF SHOWERS SHOULD MOVE INTO OUR FORECAST AREA EARLY
THIS THURSDAY MORNING ASSOCIATED WITH THE COLD FRONT.
TEMPERATURES WILL REMAIN MILD UNTIL THE COLD FRONT ARRIVES OVERNIGHT,
THEN READINGS ARE EXPECTED TO FALL BACK INTO THE 40S AT MOST
LOCATIONS TOWARD DAWN.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE SURFACE LOW IS FORECAST TO MOVE DOWN THE SAINT LAWRENCE RIVER
VALLEY ON THURSDAY. A SURFACE TROUGH IS EXPECTED TO APPROACH OUR
REGION FROM THE NORTHWEST LATE IN THE DAY.
THE STRONG LOW WILL MAINTAIN BRISK CONDITIONS IN OUR REGION. A
SOUTHWEST WIND AROUND 15 TO 20 MPH IS EXPECTED ALONG WITH GUSTS NEAR
30 MPH. THE FLOW IS FORECAST TO PULL ADDITIONAL STRATOCUMULUS
OVERHEAD AND THERE MAY BE SCATTERED SHOWERS, ESPECIALLY IN EASTERN
PENNSYLVANIA AND NEW JERSEY.
TEMPERATURES ARE NOT ANTICIPATED TO RECOVER MUCH ON THURSDAY. HIGHS
SHOULD BE MOSTLY IN THE UPPER 40S AND LOWER 50S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LARGE SCALE UPPER TROF WILL BE OVER THE EASTERN US AT THE
BEGINNING OF THE LONG TERM ON FRIDAY. THIS TROF WILL MOVE
OFFSHORE FOR THE WEEKEND AND THE FLOW ALOFT WILL BECOME MORE ZONAL
BY EARLY NEXT WEEK. THERE WILL BE SEVERAL SHRTWV TROFS MOVG
QUICKLY THROUGH THE FLOW BUT THEY WILL NOT BE ABLE TO PICK UP MUCH
MOISTURE SO THE WEATHER SHOULD BE MAINLY DRY.
FOR FRIDAY...THE CURRENT OHIO VLY STORM WILL THEN BE OVER EASTERN
CANADA AND A SECONDARY SURGE OF COLD AIR BEHIND IT WILL MOVE INTO
THE FCST AREA EARLY IN THE DAY. GUSTY NW WINDS WILL ACCOMPANY THIS
SURGE. A FEW SNOW FLURRIES OR SHOWERS ARE POSSIBLE IN THE POCONOS
BUT OTHERWISE NO PRECIP IS EXPECTED. LOW LEVEL CAA WILL CONTINUE
THROUGH FRI NIGHT.
ON SATURDAY A SFC RIDGE AXIS MOVES OVER THE AREA AND WINDS WILL
DIE DOWN SOME. MAX TEMPS ON SAT WILL BE SIMILAR TO FRIDAY AND
SLIGHTLY BELOW NORMAL...HOWEVER SOME WAA SHOULD BEGIN LATE IN THE
DAY AS WINDS BACK TO THE SW. SUN IS EXPECTED TO BE MUCH MILDER
THAN SAT WITH 850 HPA TEMPS FORECAST TO 10-15 DEG C ON WLY FLOW.
A FAST MOVING SHRTWV TROF ALOFT AND ASSOCD SFC COLD FRONT ARE
FORECAST TO CROSS THE AREA ON MONDAY. THERE WILL LIKELY NOT BE
MUCH MOISTURE WITH THIS SYSTEM SO THE FCST FOR MONDAY HAS ONLY LOW
CHC POPS NORTH AND SLIGHT CHC SOUTH. IT IS NOT CLEAR HOW MUCH
COLDER AIR WILL BE ABLE TO PUSH IN BEHIND THE FRONT WITH ZONAL
FLOW ALOFT...BUT AS OF NOW TEMPS SHOULD REMAIN NEAR OR SLIGHTLY
ABOVE NORMAL FOR THE FIRST PART OF NEXT WEEK. SOME PRECIP MAY
DEVELOP AROUND MID WEEK AS ANOTHER STORM SYSTEM BEGINS TO TAKE
SHAPE OVER THE CENTRAL US.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...LINES OF IFR HEAVY SHOWERS AND ISOLATED EMBEDDED
STRONG THUNDERSTORMS OVERNIGHT. OTRW VFR OR MVFR CIGS. S WINDS
GUST TO 20-25 KT EXCEPT STRONGER GUSTS IN HEAVY SHOWERS.
THURSDAY...VFR CIGS WITH A GUSTY WEST SOUTHWEST WIND TO 30 KT.
OUTLOOK...
THURSDAY NIGHT ..MAINLY VFR CEILINGS. A FEW SNOW SHOWERS ARE
POSSIBLE WELL NORTH AND WEST OF KPHL. WEST WINDS 15 TO 20 KNOTS
FRIDAY...VFR. NORTHWEST WINDS GUSTING TO 30 KNOTS.
SATURDAY...VFR. WEST WINDS MOSTLY 10-15 KNOTS.
SUNDAY...VFR. SOUTHWEST WINDS GUSTING TO 25 KNOTS.
MONDAY...MOSTLY VFR. SOUTHWEST WINDS BECOMING NORTHWEST. WIND GUSTS
TO 30 KNOTS.
&&
.MARINE...
GLW CONTINUED OVERNIGHT...EXTENDED DE BAY SO WE COULD GET A HANDLE
ON THE CONVERSION OF GLA AND POSSIBLY MERGE THIS INTO A CONTD GALE
WARNING FROM NOW THROUGH FRIDAY MORNING, WITH A SHORT LULL THIS
THURSDAY MORNING.
OUTLOOK...
THURSDAY NIGHT AND FRIDAY...WESTERLY WINDS WITH GALE FORCE GUSTS
EXPECTED THROUGH FRIDAY MORNING. THE WINDS AND SEAS DIMINISH FRIDAY
NIGHT, HOWEVER A SMALL CRAFT ADVISORY SHOULD BE NEEDED FOR A TIME.
SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO BE
BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD SOME LATER
SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.
SUNDAY NIGHT AND MONDAY...INCREASING SOUTHWEST WIND AND BUILDING
SEAS WITH SCA CONDITIONS EXPECTED.
&&
.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND STATEMENTS.
&&
.TIDES/COASTAL FLOODING...
WHILE TIDAL FLOODING DID NOT OCCUR AT CAMBRIDGE THIS WEDNESDAY EVENING,
IT DID AT THE UPPER END OF CHESAPEAKE BAY VCNTY TOLCHESTER. THE ADVISORY
CONTINUES FOR THE NEAR DAYBREAK THURSDAY HIGH TIDE CYCLE.
MEANWHILE...WE HAD TO ISSUE FOR REEDY POINT AND THE TIDAL DELAWARE
AROUND PHILADELPHIA NORTHWARD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ070-071.
NJ...WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR NJZ012>014-020-
022>027.
COASTAL FLOOD ADVISORY UNTIL 3 AM EST THURSDAY FOR NJZ016.
COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ017>019.
DE...COASTAL FLOOD ADVISORY UNTIL 3 AM EST THURSDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ008-012.
COASTAL FLOOD ADVISORY UNTIL 10 AM EST THURSDAY FOR MDZ015-019-
020.
MARINE...GALE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
ANZ430-431-450>455.
GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ450>455.
GALE WARNING UNTIL 2 AM EST THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...AMC/DRAG 1158P
NEAR TERM...DRAG 1158P
SHORT TERM...IOVINO
LONG TERM...AMC
AVIATION...AMC/DRAG 1158P
MARINE...AMC/DRAG 1158P
HYDROLOGY...
TIDES/COASTAL FLOODING...1158PHazardous weather outlook, Feb 24, 11:49 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1149 PM EST WED FEB 24 2016 DEZ002>004-NJZ001-007>010-015-021-PAZ054-055-060>062-101>106-260500- KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MERCER-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1149 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HEAVY RAIN HAS LED TO LOCALIZED FLOODING. WHERE FLOODING HAS OR IS OCCURRING, RECESSIONS SHOULD BEGIN BY DAWN THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-260500- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1149 PM EST WED FEB 24 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN HAS LED TO LOCALIZED FLOODING WHICH SHOULD BEGIN RECEDING TOWARD DAWN THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-022>024-026-027-260500- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1149 PM EST WED FEB 24 2016 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HEAVY RAIN WILL LEAD TO POCKETS LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-260500- CECIL-KENT MD- 1149 PM EST WED FEB 24 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN HAS LED TO LOCALIZED FLOODING WHICH SHOULD BEGIN RECEDING TOWARD DAWN THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ015-019-020-260500- QUEEN ANNES-TALBOT-CAROLINE- 1149 PM EST WED FEB 24 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-260500- NEW CASTLE-SALEM- 1149 PM EST WED FEB 24 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HEAVY RAIN HAS LED TO POCKETS LOCALIZED FLOODING WHICH SHOULD BEGIN RECEDING BY DAWN THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-260500- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1149 PM EST WED FEB 24 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-260500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1149 PM EST WED FEB 24 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 24, 11:18 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
&&
EVENT NUMBER PHI1600719
GORSELocal storm report, Feb 24, 11:22 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
02/24/2016 M45 MPH ANZ431 DE NOS PLATFORM
0544 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
02/24/2016 M59 MPH SUSSEX DE ASOS
0544 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
02/24/2016 SUSSEX DE 911 CALL CENTER
TREES AND WIRES DOWN...TIME BASED ON WIND GUST
OBSERVATIONS.
0615 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
02/24/2016 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES BLOWN DOWN
0620 PM TSTM WND DMG VINELAND 39.46N 75.00W
02/24/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
ON MAYS LANDING AND PANTHER ROAD.
0650 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
02/24/2016 BURLINGTON NJ UTILITY COMPANY
A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
OUTAGES
0742 PM TSTM WND GST 2 S ELVERSON 40.13N 75.83W
02/24/2016 M63 MPH CHESTER PA TRAINED SPOTTER
0747 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
02/24/2016 M52 MPH BERKS PA ASOS
0815 PM NON-TSTM WND DMG WEST NORRITON 40.13N 75.38W
02/24/2016 MONTGOMERY PA FIRE DEPT/RESCUE
TREES DOWN.
0850 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M2.06 INCH MONTGOMERY PA TRAINED SPOTTER
0900 PM NON-TSTM WND DMG OLD BRIDGE 40.41N 74.37W
02/24/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES DOWN... POWER OUTAGES
0909 PM HEAVY RAIN NEW LONDON 39.78N 75.88W
02/24/2016 M1.67 INCH CHESTER PA PUBLIC
0922 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M1.55 INCH MONTGOMERY PA TRAINED SPOTTER
FELL WITHIN THE LAST HOUR.
0932 PM TSTM WND DMG WYNNEFIELD 39.99N 75.24W
02/24/2016 PHILADELPHIA PA BROADCAST MEDIA
LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
WOODCREST AVENUE.
0941 PM FLOOD MERTZTOWN 40.51N 75.67W
02/24/2016 BERKS PA FIRE DEPT/RESCUE
WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
STATE STREET.
1010 PM TSTM WND GST EAST AMWELL TWP 40.45N 74.81W
02/24/2016 E60 MPH HUNTERDON NJ TRAINED SPOTTER
ALONG WITH PEA SIZED HAIL
1010 PM TSTM WND GST STEWARTSVILLE 40.69N 75.11W
02/24/2016 M46 MPH WARREN NJ TRAINED SPOTTER
1025 PM FLASH FLOOD BETHLEHEM CITY 40.63N 75.36W
02/24/2016 NORTHAMPTON PA 911 CALL CENTER
MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
TO STRANDED VEHICLES.
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
1044 PM TSTM WND DMG MILLTOWN 40.45N 74.43W
02/24/2016 MIDDLESEX NJ SOCIAL MEDIA
POLE AND NUMEROUS TREES DOWN.
1045 PM TSTM WND GST WANTAGE 41.24N 74.55W
02/24/2016 M55 MPH SUSSEX NJ NJWXNET
1046 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
02/24/2016 PHILADELPHIA PA TRAINED SPOTTER
FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN
1054 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
1112 PM HEAVY RAIN FORKS TWP 40.73N 75.22W
02/24/2016 M2.51 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1600720 PHI1600700 PHI1600704 PHI1600701 PHI1600702
PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721 PHI1600707
PHI1600723 PHI1600722 PHI1600712 PHI1600708 PHI1600710 PHI1600711
PHI1600713 PHI1600719 PHI1600714 PHI1600718 PHI1600715 PHI1600716
PHI1600718
STAFFLocal storm report, Feb 24, 11:29 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
&&
EVENT NUMBER PHI1600724
GORSELocal storm report, Feb 24, 11:32 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
02/24/2016 M54 MPH ATLANTIC NJ ASOS
&&
EVENT NUMBER PHI1600725
GORSELocal storm report, Feb 24, 11:50 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM NON-TSTM WND GST 1 W BERKELEY TWP 39.93N 74.29W
02/24/2016 M59 MPH OCEAN NJ AWOS
&&
EVENT NUMBER PHI1600726
STAFFSpecial weather statement, Feb 25, 12:04 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EST THU FEB 25 2016
NJZ013-014-019-020-022-026-027-250600-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
1204 AM EST THU FEB 25 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...MONMOUTH...
OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 1203 AM EST...A STRONG THUNDERSTORM WAS OVER MAYS LANDING...OR 13
MILES NORTH OF OCEAN CITY...MOVING NORTHEAST AT 85 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...MIDDLETOWN...
JACKSON...HOWELL...MARLBORO...BARNEGAT...TINTON FALLS...HOLMDEL...RED
BANK...BEACHWOOD...MATAWAN...MANASQUAN...HIGHLANDS...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON AND SEASIDE HEIGHTS.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4033 7397 4006 7407 3980 7409 3979 7410
4000 7408 4001 7409 3981 7417 3978 7411
3980 7417 3975 7420 3977 7412 3975 7414
3933 7465 3937 7476 3941 7484 4043 7422
4046 7418 4041 7402 4048 7401 4047 7400
TIME...MOT...LOC 0503Z 211DEG 72KT 3945 7470
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:10 PM EST | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Feb 24, 8:42 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Sussex, Warren | 4 hr |
| Feb 24, 8:47 PM EST | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 43 min |
| Feb 24, 8:48 PM EST | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Feb 24, 9:02 PM EST | Special Marine Warning | PHI | 58 min | |
| Feb 24, 9:18 PM EST | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more | 4 hr |
| Feb 24, 9:24 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 4 hr |
| Feb 24, 9:40 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 35 min |
| Feb 24, 9:55 PM EST | Flash Flood Warning | PHI | Warren | 4 hr |
| Feb 24, 10:05 PM EST | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Feb 24, 10:06 PM EST | Special Weather Statement | PHI | Sussex | 39 min |
| Feb 24, 10:19 PM EST | Special Marine Warning | PHI | 56 min | |
| Feb 24, 10:26 PM EST | Special Weather Statement | PHI | Sussex | 34 min |
| Feb 24, 10:32 PM EST | Flash Flood Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more | 4 hr |
| Feb 24, 10:36 PM EST | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Feb 24, 10:49 PM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 4 hr |
| Feb 24, 10:51 PM EST | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset | 54 min |
| Feb 24, 11:03 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 1 more | 42 min |
| Feb 24, 11:11 PM EST | Special Weather Statement | PHI | Monmouth, Ocean | 64 min |
| Feb 24, 11:22 PM EST | Special Marine Warning | PHI | 53 min | |
| Feb 24, 11:25 PM EST | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 15 min |
| Feb 25, 1:55 AM EST | Areal Flood Warning | PHI | Warren | 6 hr |
| Feb 25, 2:04 AM EST | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Feb 25, 2:22 AM EST | Areal Flood Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more | 8 hr |
| Feb 25, 2:26 AM EST | River Flood Warning | PHI | Somerset | 33 hr |
| Feb 25, 2:31 AM EST | River Flood Warning | PHI | Morris, Passaic | 31 hr |
| Feb 25, 7:51 AM EST | Areal Flood Warning | PHI | Warren | 6 hr |
| Feb 25, 10:02 AM EST | River Flood Warning | PHI | Morris | 25 hr |
| Feb 25, 10:13 AM EST | Areal Flood Warning | PHI | Somerset | 6 hr |
| Feb 25, 12:37 PM EST | Areal Flood Warning | PHI | Sussex, Warren | 8 hr |
| Feb 25, 3:28 PM EST | Areal Flood Warning | PHI | Somerset | 14 hr |
| Feb 24, 7:12 PM EST | Severe Thunderstorm Warning | PHI | Chester, Delaware | 33 min |
| Feb 24, 7:21 PM EST | Areal Flood Advisory | PHI | Chester | 4 hr |
| Feb 24, 7:35 PM EST | Areal Flood Advisory | PHI | Carbon, Monroe | 6 hr |
| Feb 24, 7:39 PM EST | Severe Thunderstorm Warning | PHI | Berks, Chester | 36 min |
| Feb 24, 8:13 PM EST | Special Weather Statement | PHI | Chester, Montgomery | 62 min |
| Feb 24, 8:23 PM EST | Special Weather Statement | PHI | Lehigh, Monroe, Northampton | 67 min |
| Feb 24, 9:44 PM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 10 hr |
| Feb 24, 10:11 PM EST | River Flood Warning | PHI | Chester | 20 hr |
| Feb 25, 12:19 AM EST | River Flood Warning | PHI | Montgomery | 14 hr |
| Feb 25, 12:28 AM EST | River Flood Warning | PHI | Chester, Delaware | 18 hr |
| Feb 25, 12:37 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 28 hr |
| Feb 25, 2:07 AM EST | River Flood Warning | PHI | Berks, Montgomery | 8 hr |
| Feb 25, 7:41 AM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 6 hr |
| Feb 24, 8:02 PM EST | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 58 min |
| Feb 24, 10:15 PM EST | River Flood Warning | PHI | New Castle | 13 hr |
| Feb 24, 10:50 PM EST | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Feb 25, 1:21 AM EST | River Flood Warning | PHI | New Castle | 9 hr |
| Feb 25, 1:33 AM EST | River Flood Warning | PHI | New Castle | 8 hr |
| Feb 25, 1:10 PM EST | River Flood Warning | PHI | New Castle | 8 hr |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.